# SDR SWAA032626

- Difficulty date: November 30, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 41,872 hours, 37,976 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 141A880
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT COCKPIT WINDOW POST CRACKED AT UPPER INBD CORNER.  REPAIRED WINDOW POST PER SRM.
